Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for itchy rashes on the arms while on Diclofenac sodium

Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3614 Questions

default
Posted on Wed, 12 Oct 2016 in Skin Hair and Nails
Question: I have been taking diclofenac sodium 50mg they about 2/3 months now. And over the 3 days have developed a red itchy rash over my arms and hands and legs. Could it be caused from this medication? It's the only thing new in my diet.
doctor
Answered by Dr. Shafi Ullah Khan 2 hours later
Brief Answer:
Yes diclofenac likely

Detailed Answer:
Thank you for asking

I read your question and i understand your concern. Diclofenac can cause rash on the skin with chronic use of more than 14 days and yes it may be the likely cause for your itchy red rash. I would like you to discontinue diclofenac and use some alternative pain killer like tylenol, apply some topical corticosteroids or eczema cream over it and wait and see. If the issue persists talk to a dermatologist and let the help you further in this regard.

I hope it helps. take good care of yourself and dont forget to close the discussion please.

Regards
Khan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Corticosteroids

doctor1 MD

Every winter for about the past 6 years + I have these breakouts. If I get one on one finger, I shows up on the same finger on the opposite hand....

doctor1 MD

I have eosinophil count more than 12 in blood. So in winter I have cough and could. In summer I get rashes. For that rashes now I using Betnovate...

doctor1 MD

Years ago when I was 16 (7 years ago) I chemically burned my vulva on one side. I was too shy to tell anyone that it healed on it s own. Now I am...

doctor1 MD

my mom had bilateral cortisone/novocaine shoulder injections April 17 for osteoarthritis. Not taking any other medications regularly, but April 20,...

doctor1 MD

why do steroids cause swelling I thought they took the swelling down and how long does the swelling stay and what can I do to make it better

doctor1 MD

I had injections yesterday (12/11/17 at approximately 1:30 p.m.) called facet cervical via medial branch block bilateralc3-c4, bilateral c4-c5 and...

doctor1 MD

I just gave myself a testosterone shot in my right buttock but lower than usual. I’ve never had pain after giving myself injections for years,...